Hello I am needing someone to ask if this is normal, I hae been battling depression, frustration, anger and low self esteem since my heart attack 5 months ago, Some days i get by ok others I am just a bit bothered by it but lately it seems tobe getting worse I am angry I get moody really fast. I feel very frustrated I have stopped doing daycare a few months after heart attack it was just draining me taking care of so many young ones. I have been looking for a sit down job that does not take a lot of standing. I have had several episodes of vasal vagel syncope, I take effient, was taking atenolol but just recently my doctor changed it to coreg. I take several other meds. I also take aspirin to assist the effient in blood thinning. Im 51 have not went thru the change yet so I still have my monthly cycles which since on these meds as you can imagine have casued some issues. I am now extremely anemic.
I have been told by family doctor I should check into abaltion but I cant stop taking the effient at this time they say that would cause a massive heart attack. So im so torn frustrated angry and moody I dotnt sleep well. I just feel so confused at what to do. All in all I feel pretty good other then very tired alot. But I have no chest pains on a regular basis off and on some but nothing bad. please any advise.
I'm sorry to hear you're having some difficulty. Depression is extremely common after a heart attack, and several studies have shown that patients who have untreated depression after a heart attack have worse outcomes than those you get their depression addressed. If you are not seeing a psychiatrist, it is a good place to start. As for vasovagal syncope, I'm not sure why you are having this now. It is possible that your heart attack damaged part of your conduction system and you are now having consequences of that. If this is the case, you should discuss with an electrophysiologist--heart rhythm doctor--to make sure you don't need a pacemaker. Best of luck to you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.